# SDR MASA200601567

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,231 hours, 4,570 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6119 PHX - INBOARD FLIGHT SPOILERS AND INBOARD CAUTION MESSAGE.  MX RESET SYSTEM AND PERFORMED SPOST TEST.  OP'S CHECK GOOD.
